# SDR GUUA95452112209B

- Difficulty date: November 22, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 27,335 hours, 31,747 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stiff
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED SEAT 6A EMERGENCY EXIT DOOR HARD TO OPEN.  LUBRICATED SEAT 6A EMERGENCY EXIT DOOR INNER AND OUTER HANDLES, OPS CHECK OK.
